# SDR ABXA9500567

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Component: Grimes, 60030431
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MONDAY MORNING CHECK, FOUND EMERGENCY LIGHTS DIM.  REPLACED BATTERIES IN BATTERY PACK.  OPS CHECK BATTERY PACK IAW  DC-9 SUPP MM 33-53-0.
